# SDR UHLA2012013000040

- Difficulty date: January 30, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 16,784 hours, 9,425 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT SPAR 2 RIB 10 EXTENSION CRACKED AT THIRD HI-LOK.  REMOVED AND MATCH DRILLED RIB 10, REMOVED FLAP SUPPORT BRACKET AND AFT T/E SEAL AND RETAINER IAW EMB SRM 51-40-2.  INSTALLED RIB 10, FLAP SUPPORT, AND T/E SEAL IAW EMB 170 SRM 51-43-03 AND 51-43-06.  SEALED FASTENERS IAW EMB 170 SRM 51-21-05.
